Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Is Atripla affecting my mood?

<< < (2/3) > >>

Hellraiser:
I was on Atripla for 2.5 years.  At the end of year 1 I could tell my behavior had changed.  I was more anxious and became extremely defensive aqt the drop of a hat.  I took it as long as I could and then I swapped to Complera.  All of that shit faded away.  Talk to your doctor about different combos.  Isentress + Truvada, Stribild, Complera, should all be brought up.

Plus30:
I was on Atripla and tell everyone how bad it was for me. This does not mean it won't work for other people. Some love it. I was on it for four years. I had the dreams, but they never stopped. I had vivid dreams every single night for four years. I was very weak, and I felt like a zombie. I was just not right. It was more gradual, but all I could do was be tired. When I switched I felt like I could THINK again, I felt more like myself. It was a big difference.

Fisher:
Taboo:

Is there anything you do for mess up sleep? On Atripla for about a month, and have the toughest time falling alseep.  Not sure about depression, but I'm not laughing a helluva lot these days.  Maybe, to understand if one is in depression one's got to be out of it to realize being in it. Do know that the things that used to make me tick and click don't do much for me know, and I need to find some inspiration figuring out something else . . . God knows what.

-fisher




Hellraiser:

--- Quote from: Fisher on November 27, 2012, 04:45:05 PM ---Taboo:

Is there anything you do for mess up sleep? On Atripla for about a month, and have the toughest time falling alseep.  Not sure about depression, but I'm not laughing a helluva lot these days.  Maybe, to understand if one is in depression one's got to be out of it to realize being in it. Do know that the things that used to make me tick and click don't do much for me know, and I need to find some inspiration figuring out something else . . . God knows what.

-fisher

--- End quote ---

I had a big problem sleeping on Atripla and when I did sleep it wasn't very restful.  This was probably the largest contribution to me changing regimens.

TabooPrincess:
I'm getting my new meds tomorrow - I've opted for truvada and darunavir.  My mood has been getting worse, I feel so dark and bleak.  I can't see any light at the end of the tunnel, just panic and fear.  I never feel like I'm fully awake and sometimes struggle to remember what really happened and what didn't when the dreams are too vivid.  I hope the change will ease this, otherwise it's back to the drawing board and accepting that I'm just a miserable cow these days.

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version